<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2386</article-id>
      <title-group>
        <article-title>Some results in the study of compact mean labeling</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Maheswari</surname>
            <given-names>V.</given-names>
          </name>
          <aff>Department of Mathematics, Pallavaram, Vels Institute of Science Technology &amp; Advanced Studies (VISTAS), Chennai, Tamil Nadu, 600117, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Mary</surname>
            <given-names>A. Sagaya Rose Tucilin</given-names>
          </name>
          <aff>Department of Mathematics, Pallavaram, Vels Institute of Science Technology &amp; Advanced Studies (VISTAS), Chennai, Tamil Nadu, 600117, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Balaji</surname>
            <given-names>V.</given-names>
          </name>
          <aff>Department of Mathematics, Sacred Heart College (Autonomous), Thirupattur, Tamil Nadu, 635601, India</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>4</issue>
      <fpage>1651</fpage>
      <lpage>1660</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>04</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>Graph labeling is an essential concept that aims to provide a unique illustration for labeled graphs so that complex networks are easier to grasp for a real-time application. This study deals with theoretical backgrounds for a highly compact mean labeling; where under this approach, vertices are assigned labels from 0 to 2q – p. This approach is applicable for showcasing the potency of compact mean labeling over different categories of graphs, including complete, bipartite, snake, cycle, and wheel graphs. By using this technique, there is more enhanced visual access to the structure highlighted by graphs, hence allowing useful contributions to their properties and applications for solving problems in different areas. This shows the main importance of appropriate labeling in addressing real-life problems.</p>
      </abstract>
      <kwd-group>
        <kwd>Bipartite graph</kwd>
        <kwd>Compact mean labeling</kwd>
        <kwd>Complete bipartite graph</kwd>
        <kwd>Graph labeling</kwd>
        <kwd>Join sum of graph</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
